Alert archive / Mississippi / Flash Flood Watches in 2016

Flash Flood Watch 3, NWS Memphis, TN

March 29, 201611 counties in Tennessee; 22 counties in Mississippi; 4 counties in Arkansas

NWS Memphis, TN issued this flash flood watch at Mar 29, 2016, 3:20 PM CDT for 11 counties in Tennessee; 22 counties in Mississippi; 4 counties in Arkansas. It took effect at Mar 30, 2016, 1:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2016, 3:20 PM CDT (20:20 UTC)
In effect from
Mar 30, 2016, 1:00 PM CDT
Expired
Mar 31, 2016, 6:32 PM CDT
In force
30 hr
Issued by
NWS Memphis, TN
Flood severity
None
All 37 counties

Crittenden County, AR, Lee County, AR, Phillips County, AR, St. Francis County, AR, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Chester County, TN, Decatur County, TN, Fayette County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Madison County, TN, McNairy County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 81 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

185 
WGUS64 KMEG 292020
FFAMEG

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
320 PM CDT TUE MAR 29 2016

...FLASH FLOODING WATCH IN EFFECT FOR EAST-CENTRAL ARKANSAS...NORTH
MISSISSIPPI AND SOUTHEAST WEST TENNESSEE...

.A STORM SYSTEM MOVING INTO THE PLAINS WILL COMBINE WITH A
POWERFUL SUBTROPICAL JET MOVING INTO LOWER MISSISSIPPI VALLEY TO
PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE
MIDSOUTH WEDNESDAY AFTERNOON INTO THURSDAY. AN UNUSUALLY MOIST
AIRMASS WILL MOVE INTO THE REGION FUELING SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL OF 2 TO 4 INCHES IS
EXPECTED ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. THIS WILL LIKELY LEAD TO RAPID RUNOFF AND FLASH
FLOODING.

ARZ049-058-MSZ001>017-020>024-TNZ091-092-300430-
/O.NEW.KMEG.FF.A.0003.160330T1800Z-160401T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...MARIANNA...HELENA...WEST HELENA...
SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...ASHLAND...RIPLEY MS...
CORINTH...IUKA...TUNICA...SENATOBIA...BOONEVILLE...CLARKSDALE...
MARKS...BATESVILLE...OXFORD...NEW ALBANY...PONTOTOC...TUPELO...
FULTON...CHARLESTON...WATER VALLEY...COFFEEVILLE...BRUCE...
CALHOUN CITY...HOUSTON...OKOLONA...AMORY...ABERDEEN...SELMER...
SAVANNAH
320 PM CDT TUE MAR 29 2016

...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST ARKANSAS...NORTH 
  MISSISSIPPI AND WEST TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...IN EAST ARKANSAS...LEE AND PHILLIPS. IN NORTH 
  MISSISSIPPI...ALCORN...BENTON...CALHOUN...CHICKASAW... 
  COAHOMA...DESOTO...ITAWAMBA...LAFAYETTE...LEE...MARSHALL... 
  MONROE...PANOLA...PONTOTOC...PRENTISS...QUITMAN... 
  TALLAHATCHIE...TATE...TIPPAH...TISHOMINGO...TUNICA...UNION AND 
  YALOBUSHA. IN WEST TENNESSEE...HARDIN AND MCNAIRY. 

* FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING

* TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER
  AMOUNTS POSSIBLE.

* ROADS MAY BECOME IMPASSABLE. IF ENCOUNTERING FLOODED
  ROADWAYS... REMEMBER TO TURN AROUND DON'T DROWN. WATER COULD
  ENTER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SJM
6 follow-up statements
830 
WGUS64 KMEG 300441
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
1141 PM CDT TUE MAR 29 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FOR EAST-CENTRAL
ARKANSAS... NORTH MISSISSIPPI AND SOUTHEAST WEST TENNESSEE...

.A STORM SYSTEM MOVING INTO THE PLAINS WILL COMBINE WITH A
POWERFUL SUBTROPICAL JET MOVING INTO LOWER MISSISSIPPI VALLEY TO
PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE
MIDSOUTH WEDNESDAY AFTERNOON INTO THURSDAY. AN UNUSUALLY MOIST
AIRMASS WILL MOVE INTO THE REGION FUELING SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL OF 2 TO 4 INCHES IS
EXPECTED ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. THIS WILL LIKELY LEAD TO RAPID RUNOFF AND FLASH
FLOODING.

ARZ049-058-MSZ001>017-020>024-TNZ091-092-301200-
/O.CON.KMEG.FF.A.0003.160330T1800Z-160401T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...MARIANNA...HELENA...WEST HELENA...
SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...ASHLAND...RIPLEY MS...
CORINTH...IUKA...TUNICA...SENATOBIA...BOONEVILLE...CLARKSDALE...
MARKS...BATESVILLE...OXFORD...NEW ALBANY...PONTOTOC...TUPELO...
FULTON...CHARLESTON...WATER VALLEY...COFFEEVILLE...BRUCE...
CALHOUN CITY...HOUSTON...OKOLONA...AMORY...ABERDEEN...SELMER...
SAVANNAH
1141 PM CDT TUE MAR 29 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...NORTH MISSISSIPPI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   LEE AND PHILLIPS. IN NORTH MISSISSIPPI...ALCORN...BENTON... 
  CALHOUN...CHICKASAW...COAHOMA...DESOTO...ITAWAMBA... 
  LAFAYETTE...LEE...MARSHALL...MONROE...PANOLA...PONTOTOC... 
  PRENTISS...QUITMAN...TALLAHATCHIE...TATE...TIPPAH... 
  TISHOMINGO...TUNICA...UNION AND YALOBUSHA. IN WEST TENNESSEE...
   HARDIN AND MCNAIRY. 

* FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING

* TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. 

* ROADS MAY BECOME IMPASSABLE. IF ENCOUNTERING FLOODED 
  ROADWAYS... REMEMBER TO TURN AROUND DON'T DROWN. WATER COULD 
  ENTER STRUCTURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
112 
WGUS64 KMEG 300913
FFAMEG

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
413 AM CDT WED MAR 30 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FOR EAST-CENTRAL
ARKANSAS... NORTH MISSISSIPPI AND SOUTHEAST WEST TENNESSEE...

.A STORM SYSTEM MOVING INTO THE PLAINS WILL COMBINE WITH A
POWERFUL SUBTROPICAL JET MOVING INTO LOWER MISSISSIPPI VALLEY TO
PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE
MIDSOUTH WEDNESDAY AFTERNOON INTO THURSDAY. AN UNUSUALLY MOIST
AIRMASS WILL MOVE INTO THE REGION FUELING SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL OF 2 TO 4 INCHES IS
EXPECTED ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. THIS WILL LIKELY LEAD TO RAPID RUNOFF AND FLASH
FLOODING.

ARZ036-048-TNZ049-050-052>055-088>090-302200-
/O.EXA.KMEG.FF.A.0003.160330T1800Z-160401T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRITTENDEN-ST. FRANCIS-TIPTON-HAYWOOD-MADISON-CHESTER-HENDERSON-
DECATUR-SHELBY-FAYETTE-HARDEMAN-
INCLUDING THE CITIES OF...WEST MEMPHIS...FORREST CITY...
COVINGTON...BROWNSVILLE...JACKSON...HENDERSON...LEXINGTON...
PARSONS...DECATURVILLE...BARTLETT...GERMANTOWN...COLLIERVILLE...
MEMPHIS...MILLINGTON...SOMERVILLE...OAKLAND...BOLIVAR
413 AM CDT WED MAR 30 2016

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST ARKANSAS AND 
  WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST 
  ARKANSAS...CRITTENDEN AND ST. FRANCIS. IN WEST TENNESSEE... 
  CHESTER...DECATUR...FAYETTE...HARDEMAN...HAYWOOD...HENDERSON...
   MADISON...SHELBY AND TIPTON. 

* FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY EVENING

* TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. 

* ROADS MAY BECOME IMPASSABLE. IF ENCOUNTERING FLOODED 
  ROADWAYS... REMEMBER TO TURN AROUND DON'T DROWN. WATER COULD 
  ENTER STRUCTURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ARZ049-058-MSZ001>017-020>024-TNZ091-092-302200-
/O.CON.KMEG.FF.A.0003.160330T1800Z-160401T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...MARIANNA...HELENA...WEST HELENA...
SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...ASHLAND...RIPLEY MS...
CORINTH...IUKA...TUNICA...SENATOBIA...BOONEVILLE...CLARKSDALE...
MARKS...BATESVILLE...OXFORD...NEW ALBANY...PONTOTOC...TUPELO...
FULTON...CHARLESTON...WATER VALLEY...COFFEEVILLE...BRUCE...
CALHOUN CITY...HOUSTON...OKOLONA...AMORY...ABERDEEN...SELMER...
SAVANNAH
413 AM CDT WED MAR 30 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH THURSDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...NORTH MISSISSIPPI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   LEE AND PHILLIPS. IN NORTH MISSISSIPPI...ALCORN...BENTON... 
  CALHOUN...CHICKASAW...COAHOMA...DESOTO...ITAWAMBA... 
  LAFAYETTE...LEE...MARSHALL...MONROE...PANOLA...PONTOTOC... 
  PRENTISS...QUITMAN...TALLAHATCHIE...TATE...TIPPAH... 
  TISHOMINGO...TUNICA...UNION AND YALOBUSHA. IN WEST TENNESSEE...
   HARDIN AND MCNAIRY. 

* FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY EVENING

* TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. 

* ROADS MAY BECOME IMPASSABLE. IF ENCOUNTERING FLOODED 
  ROADWAYS... REMEMBER TO TURN AROUND DON'T DROWN. WATER COULD 
  ENTER STRUCTURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TVT
521 
WGUS64 KMEG 302027
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
327 PM CDT WED MAR 30 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF EAST
CENTRAL ARKANSAS...NORTH MISSISSIPPI...AND WEST TENNESSEE THROUGH
THURSDAY EVENING...

.A STORM SYSTEM MOVING FROM THE SOUTHERN PLAINS INTO THE LOWER
MISSISSIPPI VALLEY WILL PRODUCE WIDESPREAD SHOWERS AND
THUNDERSTORMS ACROSS MUCH OF THE MIDSOUTH TONIGHT INTO THURSDAY.
AN UNUSUALLY MOIST AIRMASS WILL MOVE INTO THE REGION FUELING
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL OF 2
TO 4 INCHES IS EXPECTED ACROSS THE WATCH AREA WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. THIS WILL LIKELY LEAD TO RAPID RUNOFF AND FLASH
FLOODING.

ARZ036-048-049-058-MSZ001>017-020>024-TNZ049-050-052>055-088>092-
311000-
/O.CON.KMEG.FF.A.0003.000000T0000Z-160401T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-
TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-
PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-
YALOBUSHA-CALHOUN-CHICKASAW-MONROE-TIPTON-HAYWOOD-MADISON-CHESTER-
HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WEST MEMPHIS...FORREST CITY...
MARIANNA...HELENA...WEST HELENA...SOUTHAVEN...OLIVE BRANCH...
HOLLY SPRINGS...ASHLAND...RIPLEY MS...CORINTH...IUKA...TUNICA...
SENATOBIA...BOONEVILLE...CLARKSDALE...MARKS...BATESVILLE...
OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON...
WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON...
OKOLONA...AMORY...ABERDEEN...COVINGTON...BROWNSVILLE...JACKSON...
HENDERSON...LEXINGTON...PARSONS...DECATURVILLE...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
OAKLAND...BOLIVAR...SELMER...SAVANNAH
327 PM CDT WED MAR 30 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...NORTH MISSISSIPPI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CRITTENDEN...LEE...PHILLIPS AND ST. FRANCIS. IN NORTH 
  MISSISSIPPI...ALCORN...BENTON...CALHOUN...CHICKASAW... 
  COAHOMA...DESOTO...ITAWAMBA...LAFAYETTE...LEE...MARSHALL... 
  MONROE...PANOLA...PONTOTOC...PRENTISS...QUITMAN... 
  TALLAHATCHIE...TATE...TIPPAH...TISHOMINGO...TUNICA...UNION AND 
  YALOBUSHA. IN WEST TENNESSEE...CHESTER...DECATUR...FAYETTE... 
  HARDEMAN...HARDIN...HAYWOOD...HENDERSON...MADISON...MCNAIRY... 
  SHELBY AND TIPTON. 

* THROUGH THURSDAY EVENING

* TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. 

* ROADS MAY BECOME IMPASSABLE. IF ENCOUNTERING FLOODED 
  ROADWAYS... REMEMBER TO TURN AROUND DON'T DROWN. WATER COULD 
  ENTER STRUCTURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
439 
WGUS64 KMEG 310908
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
408 AM CDT THU MAR 31 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF EAST
CENTRAL ARKANSAS...NORTH MISSISSIPPI...AND WEST TENNESSEE THROUGH
THURSDAY EVENING...

.HEAVY RAINFALL WILL CONTINUE ACROSS AREAS OF WEST TENNESSEE AND
NORTH MISSISSIPPI THROUGH THURSDAY MORNING PRODUCING LOCALIZED
FLASH FLOODING. MANY AREAS RECEIVED BETWEEN 2 AND 4 INCHES OF
RAINFALL WEDNESDAY NIGHT WITH LOCALIZED AMOUNTS UP TO 6 INCHES.
THUNDERSTORMS WILL REDEVELOP THURSDAY AFTERNOON WITH FLASH
FLOODING REMAINING POSSIBLE ACROSS AREAS THAT ALREADY RECEIVED
SIGNIFICANT RAINFALL. RAPID RUNOFF WILL PRODUCE FLASH FLOODING
QUICKLY.

ARZ036-048-049-058-MSZ001>017-020>024-TNZ049-050-052>055-088>092-
312200-
/O.CON.KMEG.FF.A.0003.000000T0000Z-160401T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-
TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-
PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-
YALOBUSHA-CALHOUN-CHICKASAW-MONROE-TIPTON-HAYWOOD-MADISON-CHESTER-
HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WEST MEMPHIS...FORREST CITY...
MARIANNA...HELENA...WEST HELENA...SOUTHAVEN...OLIVE BRANCH...
HOLLY SPRINGS...ASHLAND...RIPLEY MS...CORINTH...IUKA...TUNICA...
SENATOBIA...BOONEVILLE...CLARKSDALE...MARKS...BATESVILLE...
OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON...
WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON...
OKOLONA...AMORY...ABERDEEN...COVINGTON...BROWNSVILLE...JACKSON...
HENDERSON...LEXINGTON...PARSONS...DECATURVILLE...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
OAKLAND...BOLIVAR...SELMER...SAVANNAH
408 AM CDT THU MAR 31 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...NORTH MISSISSIPPI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CRITTENDEN...LEE...PHILLIPS AND ST. FRANCIS. IN NORTH 
  MISSISSIPPI...ALCORN...BENTON...CALHOUN...CHICKASAW... 
  COAHOMA...DESOTO...ITAWAMBA...LAFAYETTE...LEE...MARSHALL... 
  MONROE...PANOLA...PONTOTOC...PRENTISS...QUITMAN... 
  TALLAHATCHIE...TATE...TIPPAH...TISHOMINGO...TUNICA...UNION AND 
  YALOBUSHA. IN WEST TENNESSEE...CHESTER...DECATUR...FAYETTE... 
  HARDEMAN...HARDIN...HAYWOOD...HENDERSON...MADISON...MCNAIRY... 
  SHELBY AND TIPTON. 

* THROUGH THIS EVENING

* TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. 

* ROADS MAY BECOME IMPASSABLE. IF ENCOUNTERING FLOODED 
  ROADWAYS... REMEMBER TO TURN AROUND DON'T DROWN. WATER COULD 
  ENTER STRUCTURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TVT
852 
WGUS64 KMEG 312053
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
353 PM CDT THU MAR 31 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF EAST
CENTRAL ARKANSAS...NORTH MISSISSIPPI...AND WEST TENNESSEE THROUGH
THIS EVENING...

.HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON PRODUCING LOCALIZED
FLASH FLOODING. MANY AREAS RECEIVED BETWEEN 3 AND 5 INCHES OF
RAINFALL WEDNESDAY NIGHT WITH LOCALIZED AMOUNTS UP TO 6 INCHES.
THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON WITH FLASH FLOODING
REMAINING POSSIBLE ACROSS AREAS THAT ALREADY RECEIVED SIGNIFICANT
RAINFALL. RAPID RUNOFF WILL PRODUCE FLASH FLOODING QUICKLY.

ARZ036-048-049-058-MSZ001>017-020>024-TNZ049-050-052>055-088>092-
010000-
/O.CON.KMEG.FF.A.0003.000000T0000Z-160401T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-
TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-
PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-
YALOBUSHA-CALHOUN-CHICKASAW-MONROE-TIPTON-HAYWOOD-MADISON-CHESTER-
HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WEST MEMPHIS...FORREST CITY...
MARIANNA...HELENA...WEST HELENA...SOUTHAVEN...OLIVE BRANCH...
HOLLY SPRINGS...ASHLAND...RIPLEY MS...CORINTH...IUKA...TUNICA...
SENATOBIA...BOONEVILLE...CLARKSDALE...MARKS...BATESVILLE...
OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON...
WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON...
OKOLONA...AMORY...ABERDEEN...COVINGTON...BROWNSVILLE...JACKSON...
HENDERSON...LEXINGTON...PARSONS...DECATURVILLE...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
OAKLAND...BOLIVAR...SELMER...SAVANNAH
353 PM CDT THU MAR 31 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...NORTH MISSISSIPPI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CRITTENDEN...LEE...PHILLIPS AND ST. FRANCIS. IN NORTH 
  MISSISSIPPI...ALCORN...BENTON...CALHOUN...CHICKASAW... 
  COAHOMA...DESOTO...ITAWAMBA...LAFAYETTE...LEE...MARSHALL... 
  MONROE...PANOLA...PONTOTOC...PRENTISS...QUITMAN... 
  TALLAHATCHIE...TATE...TIPPAH...TISHOMINGO...TUNICA...UNION AND 
  YALOBUSHA. IN WEST TENNESSEE...CHESTER...DECATUR...FAYETTE... 
  HARDEMAN...HARDIN...HAYWOOD...HENDERSON...MADISON...MCNAIRY... 
  SHELBY AND TIPTON. 

* UNTIL 7 PM CDT THIS EVENING

* TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. 

* ROADS MAY BECOME IMPASSABLE. IF ENCOUNTERING FLOODED 
  ROADWAYS... REMEMBER TO TURN AROUND DON'T DROWN. WATER COULD 
  ENTER STRUCTURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
270 
WGUS64 KMEG 312332
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
632 PM CDT THU MAR 31 2016


ARZ036-048-049-058-MSZ001>017-020>024-TNZ049-050-052>055-088>092-
010045-
/O.CAN.KMEG.FF.A.0003.000000T0000Z-160401T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-
TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-
PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-
YALOBUSHA-CALHOUN-CHICKASAW-MONROE-TIPTON-HAYWOOD-MADISON-CHESTER-
HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WEST MEMPHIS...FORREST CITY...
MARIANNA...HELENA...WEST HELENA...SOUTHAVEN...OLIVE BRANCH...
HOLLY SPRINGS...ASHLAND...RIPLEY MS...CORINTH...IUKA...TUNICA...
SENATOBIA...BOONEVILLE...CLARKSDALE...MARKS...BATESVILLE...
OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON...
WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON...
OKOLONA...AMORY...ABERDEEN...COVINGTON...BROWNSVILLE...JACKSON...
HENDERSON...LEXINGTON...PARSONS...DECATURVILLE...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
OAKLAND...BOLIVAR...SELMER...SAVANNAH
632 PM CDT THU MAR 31 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST ARKANSAS...NORTH
MISSISSIPPI AND WEST TENNESSEE HAS BEEN CANCELLED. SHOWERS AND
THUNDERSTORMS MAY STILL BRING BRIEF HEAVY RAIN TO NORTHEAST
MISSISSIPPI THIS EVENING. HOWEVER...THE THREAT FOR WIDESPREAD
HEAVY RAIN HAS ENDED THUS THE FLASH FLOOD WATCH HAS BEEN
CANCELLED. 

$$

KRM

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at Mar 29, 3:01 PM CDT, 19 minutes earlier.

Area forecast discussion, Mar 29, 3:01 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
301 PM CDT TUE MAR 29 2016

.DISCUSSION...
CURRENTLY...HIGH PRESSURE OVER THE GREAT LAKES EXTENDS SOUTH OF
THE LOWER MS AND TN VALLEYS THIS AFTERNOON. SUNNY SKIES PREVAIL
WITH TEMPS IN THE 60S AND AN EASTERLY BREEZE.

TONIGHT...HIGH PRESSURE WILL SLIP EAST AS AN UPPER TROF BEGINS TO
EJECT OUT OF THE ROCKIES AND SURFACE LOW PRESSURE ORGANIZES OVER
THE PLAINS. MEANWHILE A POTENT DISTURBANCE IN THE SUBTROPICAL JET
WILL BE PUSHING INTO TEXAS. SKIES WILL START OUT CLEAR BUT CLOUDS
WILL INCREASE AFTER MIDNIGHT. THERE WILL BE ENOUGH OF A GRADIENT
TO HELP KEEP TEMPS UP WITH LOWS IN THE UPPER 40S TO LOWER 50S.

WEDNESDAY...THE UPPER TROF WILL MOVE INTO THE PLAINS ON WEDNESDAY
WITH SURFACE LOW PRESSURE MOVING EAST TOWARD THE UPPER MS VALLEY.
A DEVELOPING COLD FRONT WILL BEGIN PUSHING EAST ACROSS THE
SOUTHERN PLAINS BY THE AFTERNOON. TREMENDOUS MOISTURE TRANSPORT
WILL DEVELOP DURING THE DAY AS INCREASING LOW LEVEL WINDS
STRENGTHEN ACROSS THE LOWER MS VALLEY. THESE WINDS WILL ADVECT
ABNORMALLY HIGH PWAT VALUES INTO THE MIDSOUTH. BY WEDNESDAY
AFTERNOON PWAT VALUES WILL EXCEED 1.6 INCHES OR 225 PERCENT OF
NORMAL ACROSS MUCH OF THE AREA. MEANWHILE THE LEFT EXIT REGION OF
THE SUBTROPICAL JET WILL BE PUSHING INTO THE LOWER MISSISSIPPI
VALLEY WHILE THE EXIT REGION OF THE UPPER TROF PUSHING INTO THE
THE PLAINS MOVES TOWARD THE REGION. THIS SETUP WILL GENERATE A
LOT OF LIFT ACROSS THE REGION AND SHOWERS AND THUNDERSTORMS WILL
RAPIDLY DEVELOP ACROSS THE ARKLATEX WEDNESDAY MORNING PUSHING
INTO THE MIDSOUTH MAINLY DURING THE AFTERNOON. THERE WILL BE SOME
ELEVATED INSTABILITY INITIALLY SO A FEW STORMS COULD BE STRONG TO
SEVERE WITH LARGE HAIL...MAINLY OVER THE DELTA REGION WEDNESDAY
AFTERNOON AS THE INITIAL AREA OF CONVECTION DEVELOPS

WEDNESDAY NIGHT...FAVORABLE JET STRUCTURE PEAKS WEDNESDAY NIGHT
WITH STRONG LIFT CONTINUING ACROSS THE REGION. PEAK MOISTURE
TRANSPORT ALSO OCCURS AS 850 MB WINDS OF 50+ KTS CONTINUE TO MOVE
VERY MOIST AIR INTO THE MIDSOUTH. MOST MODELS ARE SUGGESTING THE
DEVELOPMENT OF A MCS ALONG THE AR/LA BORDER THAT GRADUALLY MOVES
NE ACROSS NORTH MISSISSIPPI OVERNIGHT...FED BY THAT LOW LEVEL JET.
ATTM 12Z MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE CORRIDOR OR
HEAVIEST RAIN ACROSS EAST CENTRAL ARKANSAS...NORTH MISSISSIPPI AND
INTO SE WEST TN WITH 2-4 INCHES POSSIBLE AND LOCALLY HIGHER
AMOUNTS DUE TO TRAINING STORMS. WILL ISSUE A FLASH FLOOD WATCH FOR
WED AFTERNOON THROUGH THURSDAY FOR THE AFOREMENTIONED AREA. ALSO A
FEW STRONG TO SEVERE STORMS ARE POSSIBLE OVERNIGHT WITH DAMAGING
WINDS THE MAIN THREAT.

THURSDAY...BY THURSDAY MORNING THE STRONGEST LIFT SHIFTS EAST AND
THE OVERNIGHT MCS PUSHES INTO MIDDLE TN AND NORTHERN AL. THE
ATTENTION NOW TURNS TO THE TRAILING COLD FRONT. THE AIRMASS
DESTABILIZES AHEAD OF THE FRONT AS THE BOUNDARY LAYER WARMS INTO
THE 70S AND DEWPOINTS CLIMB INTO THE MID 60S EAST OF THE MS RIVER.
MEANWHILE AN UPPER LEVEL DISTURBANCE ROTATING AROUND THE UPPER
TROF OVER THE NORTHERN STATES APPROACHES. AS A RESULT MORE
SHOWERS AND THUNDERSTORMS SHOULD DEVELOP...MAINLY EAST OF THE
RIVER THURSDAY AFTERNOON. THERE ARE SOME NEGATIVE FACTORS
CONCERNING SEVERE STORM DEVELOPMENT LIKE WEAK MID LEVEL HEIGHT
FALLS AS THE APPROACHING UPPER LEVEL DISTURBANCE LIFTS NORTH OF
THE AREA AND ONLY WEAK CONVERGENCE ALONG THE FRONT. HOWEVER GIVEN
THE AMOUNT OF INSTABILITY A FEW STORMS COULD BE STRONG TO SEVERE
MAINLY EAST OF THE MISSISSIPPI RIVER THURSDAY.

FRIDAY TROUGH TUESDAY...QUIET PERIOD OF WEATHER. HIGH PRESSURE
WILL PREVAIL THROUGH MONDAY WITH POSSIBLY A WEAK COLD FRONT MOVING
THROUGH MONDAY NIGHT WITH A FEW SHOWERS NORTH. TEMPS WILL BE
MAINLY IN THE 60S WITH LOWS IN THE 40S. TEMPS WILL WARM ABOVE 70
ON MONDAY AS THE COLD FRONT APPROACHES.

SJM

&&

.AVIATION...

18Z TAF CYCLE

VFR CONDITIONS WILL PERSIST FOR MUCH OF THE FORECAST PERIOD.
LOW CLOUDS WILL MOVE INTO WESTERN SECTIONS OF THE FORECAST AREA
LATE WEDNESDAY MORNING PRODUCING MVFR CEILINGS. WINDS WILL BE
MAINLY FROM THE EAST AT AROUND 10 KNOTS WITH SOME HIGHER GUSTS
POSSIBLE SHIFTING TO THE SOUTHEAST THIS EVENING.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR LEE AR-PHILLIPS.

MO...NONE.
MS...FLASH FLOOD WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-
     DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-
     PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
     TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR MCNAIRY-HARDIN.

&&
Hazardous weather outlook, Mar 29, 4:27 AM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
427 AM CDT TUE MAR 29 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-301130-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
427 AM CDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAVY RAINFALL IS LIKELY LATE WEDNESDAY AFTERNOON AND WEDNESDAY
NIGHT AS A STRONG STORM SYSTEM MOVES THROUGH THE REGION. FLASH
FLOODING APPEARS POSSIBLE...ESPECIALLY ALONG AND SOUTH OF THE I-40
CORRIDOR WHERE 2-4 INCHES OF RAINFALL IS POSSIBLE WITH LOCALLY
HIGHER AMOUNTS.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE WEDNESDAY
AFTERNOON THROUGH THURSDAY ACROSS MUCH OF THE MID-SOUTH. IT IS
UNCLEAR AT THIS TIME WHEN THE GREATEST THREAT FOR SEVERE WEATHER
WILL OCCUR BUT SEVERE WEATHER APPEARS POSSIBLE BOTH WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TVT

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 9:13 AM CDTRiver Flood WarningMEGMonroe6 days
Mar 29, 9:13 AM CDTRiver Flood WarningMEGMonroe4 days

Nearby

Flash Flood Watches in Mississippi, 2016Flash Flood Watches in Tennessee, 2016Flash Flood Watches in Arkansas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.